Alert archive / Kansas / Tornado Warnings in 2009

Tornado Warning 11, NWS Dodge City, KS

April 18, 2009Hodgeman County, Kansas

NWS Dodge City, KS issued this tornado warning at Apr 18, 2009, 2:50 PM CDT for Hodgeman County, Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2009, 2:50 PM CDT (19:50 UTC)
Expired
Apr 18, 2009, 3:30 PM CDT
In force
40 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

County Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 39 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 1:28 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.8 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2009-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2009-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDDC 181950
TORDDC
KSC083-182030-
/O.NEW.KDDC.TO.W.0011.090418T1950Z-090418T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
250 PM CDT SAT APR 18 2009

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS.

* UNTIL 330 PM CDT

* AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES SOUTH
  OF HANSTON...OR 7 MILES NORTH OF SPEARVILLE...MOVING NORTH AT 15
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  HANSTON...
  RURAL RESIDENCES OF EASTERN HODGEMAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN KANSAS.

&&

LAT...LON 3820 9986 3816 9958 3792 9967 3792 9991
TIME...MOT...LOC 1950Z 190DEG 12KT 3795 9978

$$

GERARD
1 follow-up statement
000 
WWUS53 KDDC 182017
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
317 PM CDT SAT APR 18 2009

KSC083-182030-
/O.CON.KDDC.TO.W.0011.000000T0000Z-090418T2030Z/
HODGEMAN KS-
317 PM CDT SAT APR 18 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR CENTRAL
HODGEMAN COUNTY...

AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO 5 MILES SOUTH OF HANSTON...MOVING NORTH
AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HANSTON...
  RURAL RESIDENCES OF CENTRAL HODGEMAN COUNTY.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN KANSAS.

&&

LAT...LON 3800 9964 3802 9987 3820 9986 3816 9958
TIME...MOT...LOC 2017Z 196DEG 14KT 3806 9973

$$

18

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at Apr 18, 12:25 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Apr 18, 12:25 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
1225 PM CDT SAT APR 18 2009

.UPDATE...

.AVIATION...
FOR THE 18Z TAFS...AFTERNOON STORMS REMAIN POSSIBLE ACROSS OUR
E/SE CWA. FURTHER NORTH AND WEST HOWEVER THE CHANCES ARE LOOKING
LESS AND LESS LIKELY...ESPECIALLY FOR GCK. HAVE THEREFORE REMOVED
MENTION OF THUNDER OUT OF GCK TAFS AND ONLY INCLUDED CB WORDING
FOR HYS.

AS OUR UPPER LOW FINALLY MOVES EAST OF THE AREA TONIGHT A TIGHT
PRESSURE GRADIENT AT THE SURFACE WILL DEVELOP. IN ADDITION
85H WINDS OF 30-40KTS ARE PROGGED BETWEEN 6-12Z SUN WHICH WILL BE
USHERING IN SOME LOW CLOUDS AND COLDER AIR INTO THE REGION. WILL
KEEP THE STRONGER WINDS IN THE TAFS AFTER MIDNIGHT THROUGH EARLY
SUNDAY MORNING AT ALL TERMINALS AS THIS COLDER AIR RETURNS TO SW
KS.

AS FOR SKY COVER...LOW CLOUDS CONTINUE TO BE SLOW TO ERODE THIS
AFTERNOON BUT STILL BELIEVE VRF CONDITIONS WILL DEVELOP BY 21Z. THIS
WILL LIKELY REMAIN UNTIL THE STRONG CAA DEVELOPS LATER TONIGHT. PER
BUFR DATA LOW CLOUDS EXPECTED TO RETURN TOWARDS MIDNIGHT AT HYS WITH
9-12Z TIME FRAME FOR DDC AND GCK. FOG DEVELOPMENT AT THIS TIME DOES
NOT APPEAR VERY LIKELY DUE TO STRONG WINDS. VSBYS MAY BRIEFLY FALL
INTO THE 2-3SM RANGE TOWARDS DAYBREAK BUT GIVEN THE LOW PROBABILITY
WILL NOT INCLUDE THIS IN THE TAFS.

&&

.PREV DISCUSSION... /ISSUED 350 AM CDT SAT APR 18 2009/

DISCUSSION...

DAYS 1-2...

PRECIP CHANCES TODAY AND TONIGHT WILL BE THE MAIN FORECAST PROBLEMS.

00Z MAPS AND THE WV LOOP STILL HAVE THE UPPER LOW SPINNING OVER
NORTHEAST NM/SOUTHEAST CO. ONE VORT LOBE WAS ROTATING THROUGH THE
CENTRAL PLAINS. THE DRIER AIR HAS ALREADY BEEN MOVING INTO
SOUTHWESTERN KS, WITH THE RAIN PUSHED TO THE NORTHERN CWA AND
CLEARING SKIES ACROSS THE SOUTH. THINK THERE WILL BE SOME STRATUS
AND EVEN SOME FOG REDEVELOPING TOWARDS MORNING IN THE CLEAR AREAS.
DO NOT THINK WE WILL SEE MUCH IN THE WAY OF PRECIP UNTIL LATER ON
IN THE DAY, SO LOWERED POPS QUITE A BIT DURING THE AM HOURS. HIGHS
THIS AFTERNOON WILL BE HIGHLY DEPENDANT ON EXACTLY HOW CLOUD COVER
TURNS OUT. THINK THAT STRATUS SHOULD START TO BREAK UP BY MID
MORNING, AND WE SHOULD AT LEAST SEE A LITTLE BIT OF SUN BEFORE
CLOUDS REDEVELOP IN THE AFTERNOON. CONTINUED WITH HIGHS IN THE MID
TO UPPER 60S IN THE EAST, WITH SLIGHTLY COOLER TEMPS IN THE WEST.
THE 500MB COLD POOL SHOULD BE DIRECTLY ON TOP OF US TODAY, AND
WITH A LITTLE BIT OF SFC HEATING LAPSE RATES WILL BE PRETTY STEEP.
THINK THAT THUNDERSTORMS SHOULD START TO DEVELOP BACK OVER THE
AREA DURING THE AFTERNOON, PARTICULARLY IN THE EASTERN CWA WHERE
THE BETTER MOISTURE WILL BE. CONTINUED WITH HIGH CHANCE POPS. SFC
WINDS WILL BE FAIRLY WEAK WITH THE CENTER OF THE LOW NEARBY, AND
850MB FLOW WILL NOT BE MUCH BETTER. HOWEVER, THERE SHOULD BE SOME
DECENT JET LEVEL WINDS OVER THE EASTERN CWA, SO WILL CONTINUE A
MENTION IN THE HWO FOR HAIL IN THAT AREA.

THE UPPER LOW WILL START TO OPEN UP AND MOVE INTO THE EASTERN
PLAINS TONIGHT. THE SFC LOW WILL MOVE EAST AND PUSH A PRETTY
DECENT COLD FRONT THROUGH DURING THE EVENING. MODELS ARE ALL IN
PRETTY GOOD AGREEMENT WITH THE WRAP AROUND PRECIP COMING AROUND
THE BACKSIDE OF THE SFC LOW TONIGHT AND INTO THE CWA. WILL
CONTINUE WITH POPS MAINLY IN THE NORTH AND EAST, THEN GRADUALLY TAPER
THEM OFF TOWARDS MORNING AS THE LOW MOVES EAST. NORTHWESTERLY SFC
WINDS WILL KEEP US MIXED, SO THINK THAT LOWS SHOULD STAY MAINLY IN
THE 40S. NORTHWESTERLY FLOW ALOFT SETS UP BY SUNDAY AND SUNDAY
NIGHT, BRINGING MUCH MORE QUIET WEATHER TO WESTERN KS. SFC HIGH
PRESSURE WILL BUILD INTO THE ROCKIES AND WESTERN PLAINS. CONTINUED
WITH HIGHS IN THE 60S FOR SUNDAY AND LOWS IN THE 30S SUNDAY NIGHT.

DAYS 3-7...

AFTER THE DEEP UPPER LEVEL CYCLONE WALLOWS ACROSS THE CENTRAL UNITED
STATES TODAY AND TONIGHT...SEVERAL DAYS OF WARM, QUIET WEATHER WILL
PREVAIL. A MADDEN-JULIAN OSCILLATION CENTERED NEAR 130-140E APPEARS
TO BE PROPAGATING EASTWARD FAIRLY QUICKLY WITH A STRONG PROJECTION
IN QUADRANTS 4-5 OF THE PHASE SPACE DIAGRAM. THIS PHASE OF THE MJO
SUPPORTS RIDGING OVER THE WESTERN UNITED STATES. ALL OF THE
DETERMINISTIC MODEL SOLUTIONS ARE IN REASONABLY GOOD AGREEMENT
THROUGH DAY SEVEN IN DEVELOPING A PROGRESSIVE UPPER LEVEL RIDGE OVER
THE WESTERN UNITED STATES BY SUNDAY AND PROPAGATING THE RIDGE
EASTWARD TO THE CENTRAL PART OF THE COUNTRY BY MID WEEK. THE ECMWF
AND CANADIAN MAINTAIN GREATER AMPLITUDE WITH UPPER LEVEL RIDGING
OVER THE SOUTHEASTERN UNITED STATES LATE NEXT WEEK THAN THE GFS AND
PROBABLY ARE MORE REASONABLE. THE ECMWF LARGELY WAS USED FOR MINOR
ADJUSTMENTS TO THE GRIDS.

THE COLD AIR THAT SPILLS SOUTHWARD ACROSS WESTERN KANSAS BEHIND THE
DEEP UPPER LEVEL CYCLONE THIS WEEKEND WILL MODIFY QUICKLY AS
DOWNSLOPE NORTHWESTERLY LOW LEVEL FLOW DEVELOPS MONDAY. THERE MAY BE
SOME CIRRIFORM CLOUDINESS MONDAY IN THE EXIT REGION OF THE STRONG
JET THAT DIVES INTO THE AMPLIFYING TROUGH OVER THE UPPER MIDWEST,
BUT SUFFICIENT INSOLATION SHOULD OCCUR TO ALLOW TEMPERATURES TO WARM
INTO THE UPPER 60S AND LOWER 70S. EVAPORATIVE COOLING OF SURFACE
MOISTURE FROM WIDESPREAD HEAVY RAINFALL MAY SERVE TO HOLD
TEMPERATURES DOWN A COUPLE OF DEGREES THROUGH THE FIRST PART OF THE
WEEK. INCREASING FLOW PERPENDICULAR TO THE ROCKIES BY WEDNESDAY WILL
SUPPORT LEE TROUGHING AND A RETURN TO SOUTHERLY LOW LEVEL FLOW, AND
SOUTHERLY LOW LEVEL FLOW WILL INCREASE THURSDAY AND FRIDAY AS UPPER
LEVEL TROUGHING AMPLIFIES OVER THE WESTERN UNITED STATES. THE ECMWF
HAS BEEN FAIRLY CONSISTENT WITH EJECTING UPPER LEVEL TROUGHS EVIDENT
ON SATELLITE IMAGERY OVER THE TROPICAL PACIFIC NEAR 130W AND 148W
TOWARD THE CENTRAL UNITED STATES THURSDAY AND FRIDAY. AN ELEVATED
MIXED LAYER WILL SPREAD OVER THE CENTRAL PLAINS THURSDAY, AND QUITE
WARM MID LEVEL TEMPERATURES WILL PERSIST THROUGH FRIDAY. EVEN SO,
THERE MAY BE ENOUGH HEATING AND INSTABILITY TO INITIATE A FEW
THUNDERSTORMS NEAR THE LEE TROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  42  65  38 /  50  50  10   0
GCK  61  40  64  37 /  50  50  10   0
EHA  59  40  65  38 /  40  20  10   0
LBL  62  40  66  39 /  40  20  10   0
HYS  65  45  64  37 /  50  50  10   0
P28  67  43  65  40 /  60  60  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 18, 4:22 AM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
422 AM CDT SAT APR 18 2009

KSZ030-031-043>046-061>066-074>081-084>090-190930-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
422 AM CDT SAT APR 18 2009 /322 AM MDT SAT APR 18 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG WILL DEVELOP DURING THE EARLY MORNING HOURS. A FEW
LOCATIONS COULD SEE VISIBILITIES TO A HALF OR EVEN A QUARTER MILE
AT TIMES. DRIVERS SHOULD USE CAUTION. ANY FOG WILL DISSIPATE BY
MID MORNING.

THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AS THE UPPER LOW
CONTINUES TO SLOWLY MOVE ACROSS THE PLAINS. SOME STORMS COULD
BECOME SEVERE...WITH LARGE HAIL AND STRONG WINDS. THE
THUNDERSTORMS AND ADDITIONAL RAIN WRAPPING AROUND THE BACKSIDE OF
THE LOW PRESSURE SYSTEM WILL GRADUALLY MOVE OUT OF WESTERN KANSAS
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING...MAINLY EAST OF A MINNEOLA TO LACROSSE LING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

26

In the hours before

Local storm report, Apr 18, 1:36 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
136 PM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     TORNADO          9 N CIMARRON            37.94N 100.35W
04/18/2009                   GRAY               KS   TRAINED SPOTTER

            SPOTTER REPORTED A TORNADO ON THE GROUND 9 MILES NORTH OF
            CIMARRON.

&&

MSCOTT
Local storm report, Apr 18, 1:40 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
140 PM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     TORNADO          5 SW KALVESTA           37.99N 100.34W
04/18/2009                   GRAY               KS   COUNTY OFFICIAL

&&

MRUSSELL
Local storm report, Apr 18, 2:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
222 PM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TORNADO          1 SE KALVESTA           38.04N 100.27W
04/18/2009                   FINNEY             KS   NWS EMPLOYEE

            TWO TORNADOES OBSERVED JUST 1 MILE SE OF KALVESTA.

&&

MSCOTT
Local storm report, Apr 18, 2:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
237 PM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TORNADO          2 E KALVESTA            38.05N 100.24W
04/18/2009                   FINNEY             KS   LAW ENFORCEMENT

&&

MRUSSELL
Local storm report, Apr 18, 2:39 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
239 PM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TORNADO          6 E KALVESTA            38.05N 100.17W
04/18/2009                   HODGEMAN           KS   LAW ENFORCEMENT

            TORNADO HIT A HOUSE.

&&

MRUSSELL
Local storm report, Apr 18, 2:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
242 PM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             3 N SITKA               37.21N 99.65W
04/18/2009  E1.00 INCH       CLARK              KS   PUBLIC

&&

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:44 PM CDTSevere Thunderstorm WarningDDCHamilton, Stanton46 min
Apr 17, 7:51 PM CDTTornado WarningDDCHamilton, Stanton21 min
Apr 17, 8:06 PM CDTSevere Thunderstorm WarningDDCHamilton42 min
Apr 17, 9:06 PM CDTSpecial Weather StatementDDCSeward39 min
Apr 18, 12:48 PM CDTTornado WarningDDCFinney, Gray27 min
Apr 18, 12:53 PM CDTSevere Thunderstorm WarningDDCFinney, Gray52 min
Apr 18, 1:03 PM CDTTornado WarningDDCFinney, Gray27 min
Apr 18, 1:14 PM CDTTornado WarningDDCFinney46 min
Apr 18, 1:27 PM CDTTornado WarningDDCFinney, Gray18 min
Apr 18, 1:40 PM CDTTornado WarningDDCFinney, Gray, Hodgeman50 min
Apr 18, 2:04 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Hodgeman56 min
Apr 18, 2:14 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness46 min
Apr 18, 2:18 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Ness42 min
Apr 18, 2:24 PM CDTTornado WarningDDCFinney, Hodgeman, Lane, Ness51 min
Apr 18, 2:27 PM CDTTornado WarningDDCFinney, Hodgeman, Ness48 min
Apr 18, 2:40 PM CDTSevere Thunderstorm WarningDDCComanche50 min
Apr 18, 3:01 PM CDTTornado WarningDDCFord, Kiowa44 min
Apr 18, 3:04 PM CDTTornado WarningDDCHodgeman, Ness41 min
Apr 18, 3:10 PM CDTTornado WarningDDCFinney, Gray, Haskell35 min
Apr 18, 3:13 PM CDTSevere Thunderstorm WarningDDCClark, Comanche47 min
Apr 18, 3:20 PM CDTTornado WarningDDCEdwards, Kiowa40 min
Apr 18, 3:24 PM CDTSevere Thunderstorm WarningDDCKiowa39 min
Apr 18, 3:29 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche47 min
Apr 18, 3:34 PM CDTTornado WarningDDCHodgeman, Ness41 min
Apr 18, 3:40 PM CDTSevere Thunderstorm WarningDDCNess26 min
Apr 18, 3:49 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush40 min
Apr 18, 5:13 PM CDTSpecial Weather StatementDDCStafford47 min

Nearby

Tornado Warnings in Kansas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.